# SDR MZZA97084

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163491
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP DELAMINATED ON LOWER SURFACE MID-PORTION.  REPAIRED INBOARD AFT FLAP IAW 51-40-6.  (X)
